# SDR YENA2023030900218

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N980JT
- Make and model: Airbus A321-231
- Aircraft serial: 07631
- Aircraft time: 23,418 hours, 4,587 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SURFACE BOTTOM SKIN BTW RIB 17 TO RIB 18 AT STRINGER 1 1 ON LH WING; REF AEROMAN NR 2023-120181 WO 2023 87/1 PERFORMED REPAIR ON LOWER SURFACE BOTTOM SKIN BTW RIB 17 TO RIB 18 AT STRINGER 11 ON LH WING AS PER EA # 57-3003-23 PART #1 AND EC #.A23-166-01, AIRBUS APPROVED THE REPAIR WITH A REPAIR DESIGN LIFE LIMITATION BASED ON A PRELIMINARY FATIGUE AND DAMAGE TOLERANCE EVALUATION. THIS ALLOWS THE AIRCRAFT TO RETURN TO SERVICE. THE MAXIMUM PERIOD IS CURRENTLY SET TO SIX MONTHS. LIMITATIONS ARE FROM THE TIME OF SOLUTION EMBODIMENT AS PER RDAF 81185067/003/2023#A. TOOL USED ELECTRONIC CALIPER P/N: 500-752-20, S/N B16101278 DUE DATE: NOV-05-2023, EDDY CURRENT INSTRUMENT P/N: NORTEC 600D, S/N: 210138103, DUE DATE: APR-11-2023, ULTRASONIC THICKNESS GAGE P/N: 45MG S/N: 221859911 DUE DATE: NOV-07-2023, ULTRASONIC EQUIPMENT PN: 45MG, SN: 221861811, DUE DATE: NOV 08 2023, SMALL HOLE GAUGES PN:154-901, SN: AE-412976, DUE DATE SEP-05-2023, AND CALIPER PN:500-196-30, SN: A20226522, DUE DATE SEP-12-2023, TORQUE P/N: QD1200A; S/N:0821122946; DUE DATE: SEP-17-2023., SCALE P/N: CL5000; S/N: AE-37099; DUE DATE: AUG-22-2023 ACCOMPLISHED BY AEROMAN TECH 8612111.
